RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1999, Volume 39, Number 5, Pages 707–717 (Mi zvmmf1676)  

This article is cited in 1 scientific paper (total in 1 paper)

Stable singular solutions of nonlinear operator equations with a parameter

A. F. Izmailov

Dorodnitsyn Computing Centre of the Russian Academy of Sciences

Full text: PDF file (1834 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1999, 39:5, 675–685

Bibliographic databases:

Document Type: Article
UDC: 519.642.8
MSC: Primary 65H10; Secondary 58K05
Received: 13.05.1998

Citation: A. F. Izmailov, “Stable singular solutions of nonlinear operator equations with a parameter”, Zh. Vychisl. Mat. Mat. Fiz., 39:5 (1999), 707–717; Comput. Math. Math. Phys., 39:5 (1999), 675–685

Citation in format AMSBIB
\Bibitem{Izm99}
\by A.~F.~Izmailov
\paper Stable singular solutions of nonlinear operator equations with a parameter
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1999
\vol 39
\issue 5
\pages 707--717
\mathnet{http://mi.mathnet.ru/zvmmf1676}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1699323}
\zmath{https://zbmath.org/?q=an:0970.65051}
\elib{http://elibrary.ru/item.asp?id=13309450}
\transl
\jour Comput. Math. Math. Phys.
\yr 1999
\vol 39
\issue 5
\pages 675--685


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1676
  • http://mi.mathnet.ru/eng/zvmmf/v39/i5/p707

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. A. Brezhneva, A. F. Izmailov, A. A. Tret'yakov, A. Khmura, “An approach to finding singular solutions to a general system of nonlinear equations”, Comput. Math. Math. Phys., 40:3 (2000), 347–358  mathnet  mathscinet  zmath
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:74
    Full text:24
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019